Translator Disclaimer
2020 Characterizations of Sobolev spaces with variable exponent via averages on balls
Jingshi Xu
Tohoku Math. J. (2) 72(4): 569-579 (2020). DOI: 10.2748/tmj.20191018

Abstract

In this paper we generalize the characterization for Sobolev spaces with constant exponent via averages on balls to the variable exponent setting. This method can be used to define Sobolev spaces with variable exponent on metric spaces.

Citation

Download Citation

Jingshi Xu. "Characterizations of Sobolev spaces with variable exponent via averages on balls." Tohoku Math. J. (2) 72 (4) 569 - 579, 2020. https://doi.org/10.2748/tmj.20191018

Information

Published: 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4194187
Digital Object Identifier: 10.2748/tmj.20191018

Subjects:
Primary: 46E35
Secondary: 42B25, 42B35

Rights: Copyright © 2020 Tohoku University

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 4 • 2020
Back to Top